4 doctors weighed in:
I have an extreme sunburn. I am on roacutane, 20mg. A week ago I was burnt, skin blistered. Now skin is leathery and started peeling. Is this normal?
4 doctors weighed in

Dr. Kevin Windisch
Pediatrics
1 doctor agrees
In brief: Sort of
Severe sun burns can result in permenant skin damage resulting in wrinkling and skin cancers.
This is a particular concern when on acutane. See http://www.Youtube.Com/watch?V=xrfaj3wssis to lear a little more about sun burn.

In brief: Sort of
Severe sun burns can result in permenant skin damage resulting in wrinkling and skin cancers.
This is a particular concern when on acutane. See http://www.Youtube.Com/watch?V=xrfaj3wssis to lear a little more about sun burn.
Dr. Kevin Windisch
Dr. Kevin Windisch
Thank
Dr. Thomas Rohde
General Practice
1 doctor agrees
In brief: Normal yes
Unfortunately Accutane sun sensitizes to quite a degree and makes any burn far worse.
We recommend minimal sun exposure when our patients are on it, and then only with significant sunscreen. The peeling will be worse as the burn was worse. Bad for long term skin aging and also skin cancer risk in older age - always avoid burns at all costs.

In brief: Normal yes
Unfortunately Accutane sun sensitizes to quite a degree and makes any burn far worse.
We recommend minimal sun exposure when our patients are on it, and then only with significant sunscreen. The peeling will be worse as the burn was worse. Bad for long term skin aging and also skin cancer risk in older age - always avoid burns at all costs.
Dr. Thomas Rohde
Dr. Thomas Rohde
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors